Warning About Black Licorice From FDA

DENVER (CBS4) – Don’t eat too much black licorice! That’s the warning from the U.S.  Food and Drug Administration.

nat black licorice warning 6vo transfer frame 0 Warning About Black Licorice From FDA

(credit: CBS)

Apparently, too much of the candy can cause health problems such as irregular heart rhythm, especially in people over 40.

nat black licorice warning 6vo transfer frame 195 Warning About Black Licorice From FDA

(credit: CBS)

That’s because of an ingredient called glycyrrhizin in the candy that makes it sweeter, but can also cause a dangerous drop in potassium levels.

nat black licorice warning 6vo transfer frame 675 Warning About Black Licorice From FDA

(credit: CBS)

The FDA says just don’t eat too much of it at once.

Comments

Leave a Reply

Please log in using one of these methods to post your comment:

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

More From CBS Denver

FANTASY FOOTBALL
Together 4 Colorado
CBS4 INVESTIGATES

Watch & Listen LIVE